# SDR 99ZZZX4114

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204JS
- Make and model: Beech 200BEECH
- Aircraft serial: BB942
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Mlg
- Component: Ge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR DOWN AND LOCKED LAMP INOPERABLE.  PILOT LANDED AT MKB WITHOUT INCIDENT.  TROUBLESHOT TO BURNED OUT LAMP.  REPLACED LAMP AND RAN 10 GEAR RETRACTION TESTS.  OPS CHECKED OK.
